# SDR COEA2015012302807

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 34,509 hours, 38,639 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON FLIGHT TO TEST GEAR FOR PREVIOUS LG DISCREPANCY, SDR COEA2015012101807, THE GEAR RETRACTED WITHOUT A PROBLEM.  WHEN THE GEAR WAS PUT DOWN FOR LANDING, THE LT MAIN GEAR INDICATIONS DID NOT INDICATE DOWN & LOCKED.  THE CREW ATTEMPTED TO USE THE EMER EXTENSION SYS WITH NO SUCCESS.  THE GEAR WAS CYCLED & A SECOND ATTEMPT FAILED.  AN EMER WAS DECLARED & A FLY BY THE TOWER WAS PERFORMED TO CHECK IF GEAR WAS DOWN.  TOWER REPORTED GEAR APPEARED TO BE DOWN & LOCKED.  CREW ATTEMPTED TO PUT GEAR DOWN AGAIN, THIS TIME SUCCESSFULLY.  ACFT PERFORMED A NORMAL LANDING. CLEANED & REINSTALLED LT MLG SELF-CLEANING VLV  & ADJUSTED THE LT MLG DOWN LOCK PROXIMITY SWITCHES.  PERFORMED NUMEROUS GEAR CYCLES & MULTIPLE FREE FALL ASSIST TESTS WITHOUT ANY DISCREPANCIES.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
